# SDR 20010316SG005

- Difficulty date: February 8, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N547NA
- Make and model: Boeing 757236
- Aircraft serial: 29946
- System (JASC): 7170 · Engine Drains
- Part: Drain Valve
- Part number: 2525150
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE DID NOT SHUTDOWN WITH FUEL CONTROL SWITCH (2 ATTEMPTS), PULLED FIRE HANDLE.  ENGINE STILL DID NOT SHUTDOWN.  RECYCLED FUEL SWITCHES AGAIN, ENGINE SHUTDOWN.  REPLACED PRESSURIZING AND DRAIN VALVE, OPS CHECKED GOOD.  (M)
